MathSciNet Relay Station
MathSciNet bibliographic data
MR1046570 14F99 (14C35 14M15 32S60 33B10)
Hain, Richard M.; MacPherson, Robert Higher logarithms. Illinois J. Math. 34 (1990), no. 2, 392–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement